U.S. doctors online nowAsk doctors free
Stoughton, WI
A 34-year-old female asked:

i gave my children children claritin at 6:00 am and just gave them children benadryl (diphenhydramine) at 8:00 pm. should i we worried?

1 doctor answer1 doctor weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Antihistamines: Assuming the doses of Claritin & Benadryl (diphenhydramine) were right for each child's age/weight, only possible concern might be sedation (even though Claritin is promoted as non-sedating. Each drug works on a different antihistamine receptor, so there shouldn't be any interactions, just improved symptom relief. Also, giving the med's 12+ hours apart decreases likelihood of any problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 29-year-old female asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 35-year-old member asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.